# SDR R61A2021040100305

- Difficulty date: March 17, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 13,838 hours, 9,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE IB GUSSET PLATE AT FR 90, RHS.  FLOOR SUPPORT STRUCTURE I/B GUSSET PLATE @ FR 90 R/H FOUND CORRODED HAS BEEN REMOVED AND REPLACED IAW ERJ 175 SRM 51-41-02
